# SDR HEEA062535

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001020101
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY CORRODED BEYOND LIMITS.  SCRAPPED AND REPLACED WITH SERVICEABLE TUBE.
